# SDR ASAA2017102022298

- Difficulty date: October 20, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 36,419 hours, 11,229 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000,  FOUND FAULT 73-31371 FOR THE NR 1 ENGINE.  ACFT GROUNDED.   VERIFIED FAULT STILL ACTIVE, PERFORMED A T49.5 SYSTEM CHECK IAW AMM 77-21-200-801-F00. S1 AND S4 FOUND OUT OF LIMITS. REPLACED IAW AMM 77-21-01-400-801-F00.  OPS NORMAL.
